MathSciNet Relay Station
MathSciNet bibliographic data
MR274948 (43 #706) 35.47
Mazʹja, V. G. The continuity at a boundary point of the solutions of quasi-linear elliptic equations. (Russian) Vestnik Leningrad. Univ. 25 1970 no. 13, 42–55.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement